# SDR CA050329008

- Difficulty date: March 17, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO HAVE LOST POWER IN CRUISE. DURING TAKE-OFF ROLL ON A PREVIOUS FLIGHT, THE ENGINE DID NOT REPOND TO THROTTLE INPUT.  MFG WILL MONITOR THE INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
